# SDR REXA2019021700247

- Difficulty date: February 17, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 22,794 hours, 22,918 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stiffener
- Part number: 22850181849
- Condition: Cracked
- Location: Exhaust Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXHAUST FAIRING NR 2 STIFFENER FROM FWD END IS CRACKED AT TOOLING HOLE. REPAIRED STIFFENER ON RT EXHAUST FAIRING IAW CMM 78-11-00.
